T Nation

Mag 10 - Night sweats?


#1

I just started my 2nd Mag-10 cycle. I had night sweats really bad during the first cycle, but with all the variables (2 a day workouts, increased calories, etc.) I kind of wrote it off. Just started my second cycle, I load up by taking a dose at night & two the first day. After just one dose last night, I woke up again dripping wet. I mean I have to lay a towel in the bed. I never read about this side effect in any PH, is it just me? By the way, my new bottle of Mag 10 tasted like bubblegum, very nice! Thanks, Brian Mc


#2

I have not being waking up sweaty, but I have been dropping 4-6lbs during sleep, so I imagine that I'm getting rid of a lot of water.


#3

This is more likely due to increased calorie intake and a resultant revved up metabolsism. Happens to me to an extent with or without MAG-10. I have a buddy with a high metaboism and he starts to sweat halfway through every meal! He's pretty freaking built though so I guess it's not hurting him.


#4

Night sweats are very common in those using androgens. Most guys break out a fan before they go to bed.


#5

Thanks guys, I wasn't really worried but it is nice to know for sure. I guess I need to get some rubber sheets. :slightly_smiling:


#6

As Cy said, it's common with androgen (pharmaceutical steroid) use, though as you said it certainly doesn't happen with prohormone products from other companies :wink: